CSpace
convergenceofthedifferenceschemeforaclassdifferentialequationswithvariablecoefficients
Xu Chenmei1; Jian Shuai2; Wang Bo1
2012
Source Publication应用数学
ISSN1001-9847
Volume025Issue:003Pages:570
Abstract本文首先对一类变系数微分方程建立有限差分格式.然后利用矩阵的特征值和范数理论,讨论该格式解的收敛性和唯一性.通过数值算例,说明该格式既有效又便于模拟.并且文中所用方法还能用于高阶微分方程和某些非线性微分方程问题的研究.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/41650
Collection中国科学院数学与系统科学研究院
Affiliation1.College of Mathematics and Information Science,Henan University
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Xu Chenmei,Jian Shuai,Wang Bo. convergenceofthedifferenceschemeforaclassdifferentialequationswithvariablecoefficients[J]. 应用数学,2012,025(003):570.
APA Xu Chenmei,Jian Shuai,&Wang Bo.(2012).convergenceofthedifferenceschemeforaclassdifferentialequationswithvariablecoefficients.应用数学,025(003),570.
MLA Xu Chenmei,et al."convergenceofthedifferenceschemeforaclassdifferentialequationswithvariablecoefficients".应用数学 025.003(2012):570.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Xu Chenmei]'s Articles
[Jian Shuai]'s Articles
[Wang Bo]'s Articles
Baidu academic
Similar articles in Baidu academic
[Xu Chenmei]'s Articles
[Jian Shuai]'s Articles
[Wang Bo]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Xu Chenmei]'s Articles
[Jian Shuai]'s Articles
[Wang Bo]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.